Messenger RNA (mRNA) vaccines have long been suggested as encouraging candidates for widespread vaccination since they are manufactured rapidly and induce both humoral and cellular immune system components against pathogens. Available data on the efficacy and safety of these vaccines are relatively limited and the spectrum of skin reactions is still unclear. We would like to contribute to the literature by presenting a rare case with cutaneous reactions and discussing the skin complications of these kinds of vaccines. Our patient was a 17-year-old healthy female patient who applied to the pediatric emergency department with urticarial plaques that started from the legs and spread to the trunk nearly 80 hours after the second dose of the BioNTech-Pfizer COVID-19 vaccine was applied. The patient, whose skin lesions recurred more severely within 24 hours at home, and who noticed mild swelling in the fingers of the right hand and on the lip, was brought to the emergency service for the second time. Patients and physicians should be aware of the risk of delayed adverse skin reactions as well as the development of immediate hypersensitivity reactions such as urticaria and angioedema after administration of an mRNA COVID-19 vaccine.